It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am clear and have been for 3 months from this stuff, twice a day 100 mg.

My derm said he doesn't want me to stay on it for too long, so what happens then?

I stop, the acne comes back?

That sucks.
I took Minocycline two years ago and my doctor took me off because he said that he didnt want me on it for too long and that its not good for your health if your on it for a long period of time. I was pissed off because it cleared me up completely and I wanted to stay on it, but when I came off of it I broke out SO BADLY! My acne was way worse than before I started taking the pills and I started getting them in places where I never had them before.( Im pretty sure this was from the minocin but it could of been my acne just naturally getting worse) I dont think I will take Minocycline ever again because I wont know how to get off of it. This is just my experience with it Im not trying to scare you because everyone is different, hey it might just work for you! good luck!!





All times are GMT -7. The time now is 12:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!